# SDR CA151106001

- Difficulty date: November 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 9,374 hours
- Engine: Lyc O360E1A6D
- Propeller: Hartzl HCC2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 18D23139
- Condition: Failed
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SCHEDULED OUT OF PHASE OIL AND FILTER CHANGE GROUND RUN.  NOTICED LT ENGINE PROPELLER HARD TO MOVE AND NO FORE AND AFT PLAY IN CRANKSHAFT.  ENGINE REMOVED AND SENT FOR REPAIR.  ENGINE SHOP REPORTED THAT BOTH HALF OF MIDDLE CRANKSHAFT BEARING CORNERS WERE FOUND BROKEN.
